# SDR WVER201505200004

- Difficulty date: May 20, 2015
- Submitted: May 20, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N514MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10116
- Aircraft time: 30,208 hours, 20,584 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM67038101002
- Condition: Arced
- Location: Zone 200
- Part time: 30,208 hours, 20,584 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN SHOWS SIGNS OF MOVED METAL IN BAY BETWEEN BS 1031-1047, STR 4L-5L.
